# SDR AALA202108120092

- Difficulty date: July 27, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN AFT OUTBOARD GIRT BAR FASTENER HOLE ON FLOOR BEAM LOCATED AT STA 986.5 AT LBL 48. REPAIRED PER EA 329506 AND SRM 53-70-51-2R-6.
